Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 84, Number 2

All articles in this issue are freely accessible.

Finite-dimensional right duo algebras are duo
R. C. Courter.
Proc. Amer. Math. Soc. 84 (1982), 157-161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637159
Dihedral algebras are cyclic
Louis H. Rowen and David J. Saltman.
Proc. Amer. Math. Soc. 84 (1982), 162-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637160
Strict local rings
J. Herzog.
Proc. Amer. Math. Soc. 84 (1982), 165-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637161
On the divisible part of the Brauer group of a field
Tilmann Würfel.
Proc. Amer. Math. Soc. 84 (1982), 173-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637162
A simple proof of the extension theorem of sequences of divided powers in characteristic $p$
Mitsuhiro Takeuchi.
Proc. Amer. Math. Soc. 84 (1982), 175-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637163
Two applications of asymptotic prime divisors
Stephen McAdam.
Proc. Amer. Math. Soc. 84 (1982), 179-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637164
Restrictions of modules to local subgroups
David W. Burry and Jon F. Carlson.
Proc. Amer. Math. Soc. 84 (1982), 181-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637165
A Tauberian theorem for strong Abel summability type
Indulata Sukla.
Proc. Amer. Math. Soc. 84 (1982), 185-191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637166
Factorization along nest algebras
Avraham Feintuch.
Proc. Amer. Math. Soc. 84 (1982), 192-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637167
Subspace maps of operators on Hilbert space
W. E. Longstaff.
Proc. Amer. Math. Soc. 84 (1982), 195-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637168
Uniqueness and quasimeasures on the group of integers of a $p$-series field
William R. Wade and Kaoru Yoneda.
Proc. Amer. Math. Soc. 84 (1982), 202-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637169
A Radon-Nikodým theorem for natural cones associated with von Neumann algebras
Hideki Kosaki.
Proc. Amer. Math. Soc. 84 (1982), 207-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637170
Construction of fixed points for asymptotically nonexpansive mappings
Gregory B. Passty.
Proc. Amer. Math. Soc. 84 (1982), 212-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637171
Pseudoholomorphic functions with nonantiholomorphic characteristics
Akira Koohara.
Proc. Amer. Math. Soc. 84 (1982), 217-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637172
A nonvariational second order elliptic operator with singular elliptic measure
Luciano Modica, Stefano Mortola and Sandro Salsa.
Proc. Amer. Math. Soc. 84 (1982), 225-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637173
Characterization of approximately inner automorphisms
Marie Choda.
Proc. Amer. Math. Soc. 84 (1982), 231-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637174
The asymptotic behavior of a class of nonlinear differential equations of second order
Jing Cheng Tong.
Proc. Amer. Math. Soc. 84 (1982), 235-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637175
Shape operators of Einstein hypersurfaces in indefinite space forms
Martin A. Magid.
Proc. Amer. Math. Soc. 84 (1982), 237-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637176
Totally real minimal immersions of $n$-dimensional real space forms into $n$-dimensional complex space forms
Norio Ejiri.
Proc. Amer. Math. Soc. 84 (1982), 243-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637177
Glidebending of general caps: an infinitesimal treatment
Edgar Kann.
Proc. Amer. Math. Soc. 84 (1982), 247-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637178
Finitely generated codings and the degrees r.e. in a degree $d$
Richard A. Shore.
Proc. Amer. Math. Soc. 84 (1982), 256-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637179
A characterization of the uniform closure of the set of homeomorphisms of a compact totally disconnected metric space into itself
Frank B. Miles.
Proc. Amer. Math. Soc. 84 (1982), 264-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637180
Calculating the fundamental group of an orbit space
M. A. Armstrong.
Proc. Amer. Math. Soc. 84 (1982), 267-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637181
A note on the divisibility of certain Chern numbers
Leonidas Charitos and Stavros Papastavridis.
Proc. Amer. Math. Soc. 84 (1982), 272-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637182
On finitely dominated CW complexes
Jerzy Dydak.
Proc. Amer. Math. Soc. 84 (1982), 275-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637183
Sufficient conditions for a bundle-like foliation to admit a Riemannian submersion onto its leaf space
Richard H. Escobales.
Proc. Amer. Math. Soc. 84 (1982), 280-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637184
Generators of $H^{∗} (MSO;Z_{2})$ as a module over the Steenrod algebra, and the oriented cobordism ring
Stavros Papastavridis.
Proc. Amer. Math. Soc. 84 (1982), 285-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637185
Is every GO-topology a join of two orderable topologies?
Paul R. Meyer, Victor Neumann Lara and Richard G. Wilson.
Proc. Amer. Math. Soc. 84 (1982), 291-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637186
Embedding the free group $F(X)$ into $F(𝛽X)$
Temple H. Fay, M. Rajagopolan and Barbara V. Smith-Thomas.
Proc. Amer. Math. Soc. 84 (1982), 297-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637187
A locally closed set with a smooth group structure is a Lie group
Armando Machado.
Proc. Amer. Math. Soc. 84 (1982), 303-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637188
The capacity of $C_{5}$ and free sets in $C_{m}^{2}$
D. G. Mead and W. Narkiewicz.
Proc. Amer. Math. Soc. 84 (1982), 308-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637189
Completion of a Gaussian derivation
John A. Ewell.
Proc. Amer. Math. Soc. 84 (1982), 311-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637190